Properties of a Subclass of Avakumović Functions and Their Generalized Inverses

Authors

  • V. V. Buldygin Нац. техн. ун-т Украины „КПИ”, Киев
  • O. I. Klesov Nat. Techn. Univ. Ukraine "KPI", Kyiv
  • J. G. Steinebach Math. Inst., Univ. Koln, Germany

Abstract

We study properties of a subclass of ORV functions introduced by Avakumović and provide their applications for the strong law of large numbers for renewal processes.

Published

25.02.2002

Issue

Section

Research articles

How to Cite

Buldygin, V. V., et al. “Properties of a Subclass of Avakumović Functions and Their Generalized Inverses”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 2, Feb. 2002, pp. 149-6, https://umj.imath.kiev.ua/index.php/umj/article/view/4051.